Support group for people who take Atripla, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
My life save by 2 Angelic Spirit Beings happy to be here
Post created 15 hours 21 min ago
my friend have teeth grinding after switching to atripla. Sometimes he is not aware he is doing it. so disturbing.
Post created 4 weeks 1 day ago
Been take atripla for 10 yrs. After moving fom Florida to Texas 7 yrs ago I have had gradual loss of appetite. Now 7 yrs later I'm noticing the problem....what to do, atripla has had me undetectable for ten years don't really want to switch meds, don't know if it's the meds or move?
Question created 2 months 1 week ago
been taking Atripla for 10 years but now i always get a nose bleed any ideas
Post created 5 months 2 weeks ago
I just found out I have cataracts. I'm 54 on atripla. Hopefully looking to find out if there are things other people might have done to successfully slow down or reverses this. I'm a little freaked out that there actually is a group for this, but I guess hey .....we are not alone.
Post created 5 months 3 weeks ago
hello to every one /
Im new on the group!
i have a question to make ?
does the Terrestris make you lose fat on your face, except atripla?
Post created 6 months 4 days ago
I'm from Costa Rica.
Currently I've been taking Atripla for a year. My CV last test on november 2016 was >20 (undetectable) and my CD4 is 650. My next review is on april 2017.
Otherwise, since the last test on november I've been smoking marijuana more ofently. I use a vaporizer to avoid contact with butan gas basically.
I just want to meet other people like me that enjoy the bennefits of smoking weed and how this have been interacted with the HIV conditions in general.
Thank you for your support.
Post created 6 months 3 weeks ago
I am seriously questioning after 8 years taking Attripla why I cannot maintain a correct erection . Semi hard is my state . I never have any more a sudden erection during the day even when artoused. My penis needs to be touched by somebody in order to achieve a pseudo erection that I can barely control . Really frustrating . I am 45 , HIV positive since 1992 . All good with my sexuality until I switch to Attripla in 2008 . Quality of erection up and down . Really need to concentrate . Waiting for results of testosterone test. Other then that in good health , lost weight to a healthy number, stop smoking 5 years ago, try all supplement under the sun . Maybe I need to exercise more if I was appoint a weakness to myself, but work on retail and on my feet all day .
Love to share experiences with other guys, see if stories are matching somewhere . Thanks x
Post created 8 months 6 days ago
Hello I am a 33 year old male just came off cycle of Anavar, and was doing research for drug interactions between both it stated that it has a drug interaction with Efavirenz but it states in women. Now I don't know what should I do I also have clomid to take. can some please guide me.
Post created 8 months 3 weeks ago
Hello. I am new.
Post created 9 months 2 days ago
- Page 1